# SDR AUS20021181

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Part number: NB310077
- Condition: Worn
- Location: Elevator/Tab, At
- Component: Elevator/Tab, At
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR OUTBOARD HINGE BRACKET WORN AND RIVETS LOOSE. FOUNDDURING INSPECTION IAW AD/BN2/70 AND BN2/SB259.
